# SDR FDEA201509102840

- Difficulty date: September 10, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 723 hours, 16,975 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX263430
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 21,464 hours, 7,872 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON DESCENT RECEIVED HYD 3 PRESS HI ALERT, IT WENT BACK TO NORMAL, THEN HYD 3 SYS FAILED.  TOTAL LOSS OF SYS 3 QTY.  RAN QRH & MANUALLY EXTENDED GEAR.  FOUND NR 3 ENG RT PUMP BROKEN.  REPLACED NR 3 ENG RT HYD PUMP.  OPERATIONS & LEAK CHECK GOOD.
